# SDR SIMA20190105002

- Difficulty date: January 5, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 37,521 hours, 33,095 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Condition: Malfunctioned
- Location: Window Heat
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

W/S 1 HEAT FAIL ON CLIMBOUT. HEARD CLICKING NOISE. C/A-DEFERRED W/S HEAT AS PER MEL 30-24 AUTH 010172DM-C M-PROCEDURES COMPLIED WITH. REMOVED AND REPLACED LT WINDSHIELD TEMP CONTROLLER IAW AMM 30-42-01. PERFORMED OPERATIONAL TEST OF WINDSHIELD HEATING SYSTEM IAW AMM 30-42-00. OPS TEST GOOD. MEL ITEM RESTORED.
